MathSciNet Relay Station
MathSciNet bibliographic data
MR1821305 (2002b:46110) 46L70 (58B20)
Kaup, Wilhelm On Grassmannians associated with ${\rm JB}\sp *$-triples. Math. Z. 236 (2001), no. 3, 567–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement